3,4-Methylenedioxymethamphetamine (MDMA), popularly known as the illicit drug "Ecstasy," is an amphetamine derivative that has become widely abused throughout the United States and other industrialized nations. 3,4-Methylenedioxymethamphetamine has an undeserved reputation as a "safe" drug among its users, but MDMA shares the toxicity profile of other amphetamines. Its use may result in lethal cardiovascular, hepatic, metabolic, or neurological toxicity. The syndrome of inappropriate secretion of antidiuretic hormone (SIADH) is a unique toxicity that may occur after isolated MDMA use. Although the phenomenon is well described in adults, reports of MDMA-induced SIADH and symptomatic hyponatremia in children are rare. We describe a 13-year-old girl who experienced MDMA-induced SIADH with symptomatic hyponatremia. Toxicity of MDMA, in particular, the pathophysiology and treatment of MDMA-induced hyponatremia, is discussed.